U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

I'm taking navane (thiothixene) and trileptal. i feel lazy. could it be the side effects of the medication?

1 doctor answer4 doctors weighed in
Dr. Leto Quarles
Family Medicine 24 years experience
Definitely: Both Navane (thiothixene) and Trileptal can make you feel tired or less motivated. But they are also both important "brain stabilizers" (for mood, thought and seizures), and stopping these meds suddenly can make things much worse. Work closely with your doctor to make any gradual adjustments in doses or medications if this "lazy" feeling is stopping you from doing the things you want to do in your life.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 46-year-old member asked:
Trileptal side effects on a 4 yr old?
1 doctor answer2 doctors weighed in
A 49-year-old member asked:
How long do side effects last from going off of seroquel (quetiapine) and trileptal?
1 doctor answer2 doctors weighed in
A 56-year-old male asked:
What are long term & permenant side effects of trileptal?
1 doctor answer1 doctor weighed in
Last updated May 20, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.